Thursday, March 20, 2008

Had some bad side affects

Hello all.. As always I hope that everyone is doing ok.... I woke up at 4 am this morning with horrible side affects from my medicine. The doctor put me on celexa for my fibro because she thinks it is related to my depression. I had a cold feeling all over my body and I felt clammy. I couldnt breath and I felt like I was going to pass out. I was so scared that i was dieing. I felt as if i was going to pass out at anytime. Today I feel better but I feel jittery. I am always shaking. I also feel dizzy from time to time. The doctor said it was normal side affects but I dont really trust her much. I will keep everyone posted on how I am doing. God Bless everyone...

3 comments:

lv2trnscrb said...

those don't seem like normal side effects to me; they would scare me too; do check back with her if you still have these after a day or two

betty

bojgill4375 said...

When they gave you the pills did they give you a read out of the side effects... what you should not feel like?  That would really scare me too.  I saw a commercial on TV tonight. Do you see those commercials.. they say something about different things when you should not take them. Will keep you in my prayers Christine. Hugs, Janie

mjgm1954 said...

God Bless you dear!Trust Jesus instead. He said He came to give us life abundant. We have to claim it! Speak healing to your body in His name!
Have you been listening to the Andrew Wommack teachings on healing?
Please dont let your pain discourage you! I know it must be hard, but you are not alone. I pray that you and your family have a wonderful Easter, your friend june